# SDR UALA2011120206632

- Difficulty date: November 30, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 65,331 hours, 9,267 cycles
- Engine: Pwa PW40903
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Switch
- Condition: Faulted
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT HYDRAULIC ENGINE DRIVEN PUMP SOMETIMES WILL NOT DEPRESSURIZE IN FLIGHT.   WORKED OK ON GROUND.  HYD SYNOPTIC SHOWED EDP SWITCH OFF BUT SYSTEM DID NOT DEPRESSURIZE, SAME RESULT WITH FIRE HANDLE ON LAST FLIGHT.  REPLACED WITH NEW SWITCH, TESTED OKAY.  CHECKED WIRING AND CHECKED NORMAL.  SWAPPED THE LEFT HYDIM CARD AND RIGHT HYDIM CARD & INSTALLATION TEST OKAY.
